# SDR UPS04243396

- Difficulty date: October 4, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,074 hours, 53,369 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TO GAIN ACCESS FOR NDT PLEASE REMOVE FASTENERS BETWEEN STR 23 & 24 BS 740 FITTING RIGHT.  REMOVED FASTENERS IAW SRM 51-30-02.  HFEC CARRIED OUT ON ABOVE AREA IAW B727 NDTM 51-00-00 PT6 FIG 4, CRACK CONFIRMED, ENDS MARKED.  REF UPS EO B727-5310-7477-E FOR FITTING REPLACEMENT.
